RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 6, Pages 810–823 (Mi mz1899)  

This article is cited in 3 scientific papers (total in 3 papers)

An estimate of a Dirichlet series with real coefficients on a ray

A. M. Gaisin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: Best possible conditions are found under which the logarithm of the absolute value of an entire Dirichlet series with real coefficients rarely changing sign increases on the positive ray in the same way as in the whole plane. This result essentially strengthens a similar result due to Pavlov concerning the growth of Taylor series on the positive ray.

DOI: https://doi.org/10.4213/mzm1899

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:6, 611–621

Bibliographic databases:

UDC: 517.53
Received: 01.06.1994

Citation: A. M. Gaisin, “An estimate of a Dirichlet series with real coefficients on a ray”, Mat. Zametki, 60:6 (1996), 810–823; Math. Notes, 60:6 (1996), 611–621

Citation in format AMSBIB
\Bibitem{Gai96}
\by A.~M.~Gaisin
\paper An estimate of a~Dirichlet series with real coefficients on~a~ray
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 6
\pages 810--823
\mathnet{http://mi.mathnet.ru/mz1899}
\crossref{https://doi.org/10.4213/mzm1899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619957}
\zmath{https://zbmath.org/?q=an:0911.30003}
\elib{https://elibrary.ru/item.asp?id=13222189}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 6
\pages 611--621
\crossref{https://doi.org/10.1007/BF02305152}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ03000022}


Linking options:
  • http://mi.mathnet.ru/eng/mz1899
  • https://doi.org/10.4213/mzm1899
  • http://mi.mathnet.ru/eng/mz/v60/i6/p810

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Gaisin, “Solution of the Polya problem”, Sb. Math., 193:6 (2002), 825–845  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. M. Gaisin, I. D. Latypov, “An estimate for the Dirichlet series with Fejér gaps on the real axis”, Siberian Math. J., 45:1 (2004), 53–68  mathnet  crossref  mathscinet  zmath  isi  elib
    3. A. M. Gaisin, “Dirichlet series with real coefficients that are unbounded on the positive half-axis”, Sb. Math., 198:6 (2007), 793–815  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:267
    Full text:99
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021